# SDR YENA2022031100135

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 623
- Aircraft time: 22,141 hours, 15,095 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 341D8003505
- Part serial: 1254
- Condition: Failed
- Location: 720001-01-001-Rh
- Part time: 25,173 hours, 16,952 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT#331, BOS-BOS.'A/I ENG2 FAIL (R/H); REF DEFECT 3130334 ITEM 1 R&R'D ENG ANTI-ICE VALVE THIS CLEARS MDDR 466651 MEL 30-21-01B MX-4 UPDATED PLACARD REMOVED'.
